# SDR SWI2025F01606

- Difficulty date: May 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 AT BS 280 (ADJACENT TO BUTT STRAP) IS CORRODED, AND APPERS TO HAVE MISSING PIECES ALONG EDGE  (C-CHECK)  REMOVED AND  INSTALLED NEW STRINGER 27 BETWEEN FS280 AND FS299. IAW SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG SH670-31630, REV K, SHEET 1.
